Benylin Tickly Cough Syrup – 150ml
DiabetaMill – 187.5g
Day Nurse Capsules – Pack 20 Capsules
  • Day Nurse Capsules – Pack 20 Capsules
Day Nurse Capsules – Pack 20 Capsules
  • Day Nurse Capsules – Pack 20 Capsules
Day Nurse Capsules – Pack 20 Capsules
  • Day Nurse Capsules – Pack 20 Capsules
Day Nurse Capsules – Pack 20 Capsules
  • Day Nurse Capsules – Pack 20 Capsules

Day Nurse Capsules – Pack 20 Capsules

Day Nurse Capsules – Pack 20 Capsules

Px-000957
Px-000957

Provide a complete day time cold treatment by providing relief from major cold and flu symptoms such as trickly cough, shivers, blocked nose, sore throat pain and headaches.

₦1,750.00
Tax included
Presentation
Quantity Qty
SOLD OUT

Quantity Qty
SOLD OUT

  • SAFE RELIABLE: Registered and licensed pharmacy SAFE RELIABLE: Registered and licensed pharmacy
  • GENUINE PRODUCTS: Quality & Certified Brands GENUINE PRODUCTS: Quality & Certified Brands
  • EXPRESS DELIVERY: Affordable and Fast Delivery EXPRESS DELIVERY: Affordable and Fast Delivery
  • SECURED PAYMENT: Safety, integrity and security SECURED PAYMENT: Safety, integrity and security
  • SAFE RELIABLE: Registered and licensed pharmacy SAFE RELIABLE: Registered and licensed pharmacy
  • GENUINE PRODUCTS: Quality & Certified Brands GENUINE PRODUCTS: Quality & Certified Brands
  • EXPRESS DELIVERY: Affordable and Fast Delivery EXPRESS DELIVERY: Affordable and Fast Delivery
  • SECURED PAYMENT: Safety, integrity and security SECURED PAYMENT: Safety, integrity and security

Day Nurse Capsules – Pack 20 Capsules have been specially formulated to provide a complete day time cold treatment by providing relief from major cold and flu symptoms such as trickly cough, shivers, aches, pains, blocked and runny nose, sore throat pain and headaches.

Ingredient

Each capsule contains Paracetamol 500mg, Pseudoephedrine Hydrochloride 30mg and Pholcodine 5mg. Also includes (E 129).

Direction for Use

Take during the day. Adults and children over 12 years should take 2 capsules with a drink every 4 hours, up to a maximum of 4 doses in 24 hours.

Caution

Do not exceed recommended dose. Do not take more than 3 doses in any 24 hours if you also intend to take a night-time paracetamol-containing product at bedtime. Do not give to childen under 12 years. Keep away from the reach of children. Do not take if you are pregnant or breastfeeding. Do not take for more than 7 days unless your doctor says so. Do not take with any other flu, cold or decongestant products and do not take if you have high blood pressure, hyperexcitability, heart, respiratory or kidney problems.

Active Ingredient
Paracetamol
Drug Strength
500mg
Drug Dispensing
OTC
Dosage Form
Capsules
Drug Administration
Oral
Manufacturer
GlaxoSmithKline

Specific References

Adverse Drug Reaction

The World Health Organization defines an Adverse Drug Reaction (ADR) as an unintended response to a medicine which occurs at doses normally used for prophylaxis (prevention), diagnosis or therapy (treatment) of a medical condition.

The World Health Organization defines an Adverse Drug Reaction (ADR) as an unintended response to a medicine which occurs at doses normally used for prophylaxis (prevention), diagnosis or therapy (treatment) of a medical condition.

your first and surname
correspondence email
product that caused the adverse the reaction
What was the adverse reaction you experience with using this product
insert_invitation
The date the adverse reaction started
insert_invitation
The date you stopped experiencing the adverse reaction
What was the result of the adverse reaction you experience using this product